My naturopath feels that anyone who has candida on their private parts likely has candida in their kidneys. If you were to heal your kidneys properly, the rash on your penis likely would go away within a few weeks to a few months.
If you are willing to spend a bunch of money, I know of a naturopath here in Portland who can treat you remotely. I’ve already sent 2-3 forum members to him so far and haven’t really heard updates from these people yet.
My wife also goes to him about her candida problem and she has had less ovarian cysts (candida is attacking her insides as well).
Basically my naturopath feels that the pharmaceutical grade antifungals cause the candida to go deeper into the body and this is likely why you are experiencing so many side effects.
I can’t really give you any advice because you are at such an acute state and don’t want you to get worse possibly. It takes a long time to battle this and if you do it correctly, it’ll take less time and money. SF722 may help.